# SDR FDEA201709302802

- Difficulty date: September 30, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N719FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 388
- Aircraft time: 51,386 hours, 30,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: LN9496310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OK TO CLOSE FOUND FLOOR SUPPORT CORRODED AT FR 57.2 RT BETWEEN -Y140 AND -Y805. REMOVED DAMAGE SECTION FROM FLOOR SUPPORT AT FRAME 57.2 FROM -Y140 TO -Y805 IAW SRM 53-10-16, FABRICATE REPAIR PARTS IAW SRM 53-10-15, INSTALLED REPAIR PARTS IAW SRM 51-40-21, CLASSIFIED AS MAJOR REPAIR.
